IJPAM: Volume 5, No. 4 (2003)

UPPER SEMI-CONTINUITY OF ATTRACTORS
OF SET-VALUED NON-AUTONOMOUS
DYNAMICAL SYSTEMS

David Cheban$^1$, Cristiana Mammana$^2$
$^1$State University of Moldova
A. Mateevich Street 60, MD-2009 Chisinau, MOLDOVA
e-mail: cheban@usm.md
$^2$Department of Economics and Finances
University of Macerata
Crescimbeni Street 20, I-62100 Macerata, ITALY
e-mail: cmamman@tin.it


Abstract.This is a systematic study into upper semi-continuity of compact global attractors in set-valued non-autonomous dynamical systems for small perturbations. For general non-autonomous dynamical systems we give the conditions of upper semi-continuity of attractors for small parameter. Applications of these results are given (quasi-homogeneous systems, dissipative differential inclusions).

Received: December 12, 2002

AMS Subject Classification: 34D20, 34D40, 34D45, 58F10, 58F12, 58F39; 35B35, 35B40

Key Words and Phrases: dynamical system, global attractor, quasi-homogeneous systems, dissipative differential inclusions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2003
Volume: 5
Issue: 4